# SDR COMA9660087

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AE2460010H0264
- Condition: Leaking
- Location: Nr 1 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM CAUTION MESSAGE RECEIVED AFTER TAKEOFF.  NR 1 HYDRAULIC SUPPLY LINE CHAFED AND LEAKING AT SUPPORT CLAMP.  REPLACED LEAKING LINE.
